Alert archive / Michigan / Small Craft Advisories in 2014

Small Craft Advisory 46, NWS Gaylord, MI

September 17, 2014

NWS Gaylord, MI issued this small craft advisory at Sep 17, 2014, 12:27 PM EDT. It took effect at Sep 17, 2014, 8:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Sep 17, 2014, 12:27 PM EDT (16:27 UTC)
In effect from
Sep 17, 2014, 8:00 PM EDT
Expired
Sep 18, 2014, 4:25 AM EDT
In force
8 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

057 
WHUS73 KAPX 171627
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1227 PM EDT WED SEP 17 2014

LHZ348-349-LMZ323-342-344>346-180030-
/O.NEW.KAPX.SC.Y.0046.140918T0000Z-140918T1200Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1227 PM EDT WED SEP 17 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT
THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

ARNOTT

WEATHER.GOV/GAYLORD
3 follow-up statements
606 
WHUS73 KAPX 172033
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
433 PM EDT WED SEP 17 2014

LHZ348-349-LMZ323-342-344>346-180445-
/O.CON.KAPX.SC.Y.0046.140918T0000Z-140918T1200Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
433 PM EDT WED SEP 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM EDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM EDT THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
719 
WHUS73 KAPX 180352
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1152 PM EDT WED SEP 17 2014

LHZ348-349-LMZ323-342-344>346-181200-
/O.CON.KAPX.SC.Y.0046.000000T0000Z-140918T1200Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1152 PM EDT WED SEP 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
085 
WHUS73 KAPX 180825
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
425 AM EDT THU SEP 18 2014

LHZ348-349-LMZ323-342-344>346-180930-
/O.CAN.KAPX.SC.Y.0046.000000T0000Z-140918T1200Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
425 AM EDT THU SEP 18 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 17, 6:49 AM EDT, 5 hours 38 minutes earlier.

Area forecast discussion, Sep 17, 6:49 AM EDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
649 AM EDT WED SEP 17 2014

.SYNOPSIS...
ISSUED AT 400 AM EDT WED SEP 17 2014

A WEAK SURFACE BOUNDARY OVER LAKE SUPERIOR...MAY GENERATE A FEW
LIGHT RAIN SHOWERS OR SPRINKLES ACROSS EASTERN UPPER MICHIGAN TODAY.
OTHERWISE...A LARGE AREA OF HIGH PRESSURE WILL BUILD IN TONIGHT INTO
THURSDAY LEADING TO COOLER TEMPERATURES ONCE AGAIN. A STORM
SYSTEM IS THEN EXPECTED TO PUSH INTO THE GREAT LAKES FRIDAY NIGHT
AND LINGER INTO THE WEEKEND...GENERATING WARMER TEMPERATURES AND
RAIN SHOWERS ACROSS NORTHERN MICHIGAN.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 400 AM EDT WED SEP 17 2014

...RAIN NORTH AND SUN SOUTH TODAY/FROST POSSIBLE TONIGHT...

HIGH IMPACT WEATHER POTENTIAL: FROST/FREEZE POSSIBILITIES EARLY
THURSDAY MORNING.

PATTERN SYNOPSIS/FORECAST: MIDNIGHT SURFACE/COMPOSITE ANALYSIS SHOWS
A 1019MB HIGH OVER ILLINOIS/INDIANA...WITH A COLD FRONT RUNNING
EAST-WEST ACROSS THE UPPER PENINSULA AND STRETCHING NORTHWEST TO A
FRONTAL WAVE (1012MB) OVER FAR SOUTHEAST MANITOBA.  CHILLY
TEMPERATURES BEHIND THE FRONT ACROSS NORTHERN ONTARIO WITH TUESDAY
AFTERNOON HIGHS IN THE 40S.  SHORT WAVE TROUGH DIGGING SOUTHEAST
ACROSS MANITOBA WITH AN IMPRESSIVE BAROCLINIC LEAF SIGNATURE OVER
NORTHWEST ONTARIO WHICH COINCIDES WITH MUCH OF THE PRECIPITATION
ASSOCIATED WITH THIS FEATURE.  FRONTOGENESIS AND WARM ADVECTION
ALONG/AHEAD OF THE FRONT (NICE LOW LEVEL VEERING SIGNATURE IN KAPX
VAD WIND PROFILE) HAS RESULTED IN A BAND OF WARMER TOPPED
ALTOCUMULUS/ALTOSTRATUS SPILLING INTO THE UPPER PENINSULA WITH
SPOTTIER SHOWERS OVER THE BOUNDARY WATERS. SOUTH OF THE STRAITS
SKIES WERE MOSTLY CLEAR ALONG NORTHERN EDGE OF A POCKET OF DRIER AIR
WITH THE AREA OF HIGH PRESSURE TO THE SOUTH.  NARROW AXIS OF HIGHER
PRECIPITABLE WATER VALUES (20-25MM) ALONG THE FRONT FROM WESTERN
UPPER MICHIGAN TO LAKE WINNIPEG.

COLD FRONT EXPECTED TO SINK INTO THE TIP OF THE MITT COUNTIES THIS
MORNING...AND LINGER ACROSS NORTHERN LOWER MICHIGAN THROUGH THE DAY
BEFORE COOL HIGH PRESSURE BUILDS INTO THE UPPER GREAT LAKES
OVERNIGHT AND PUSHES THE BOUNDARY INTO SOUTHERN LOWER MICHIGAN.
ACCOMPANYING SHORT WAVE TROUGH WILL MOSTLY IMPACT NORTHERN
ONTARIO/LAKE SUPERIOR/UPPER MICHIGAN TODAY...WITH RISING HEIGHTS AND
RESULTANT SYNOPTIC SUBSIDENCE/DRYING ACROSS THE REGION TONIGHT.

PRIMARY FORECAST CONCERNS: EXTENT OF PRECIPITATION CHANCES WITH THE
SYSTEM PASSING THROUGH NORTHERN PORTIONS OF THE FORECAST AREA
TODAY.  CLOUD COVER AND RESULTANT FROST POTENTIAL TONIGHT GIVEN
POST-FRONTAL REINFORCING CHILLY AIR MASS PUSHING ACROSS THE FORECAST
AREA.

TODAY...RAIN HAS BEEN WORKING ITS WAY SOUTHEAST INTO WESTERN LAKE
SUPERIOR OVER THE PAST COUPLE OF HOURS...AND IS TAKING A BEAD ON
EASTERN UPPER MICHIGAN.  LOOKS LIKE THERE WILL BE A POP GRADIENT
SETTING UP FROM SOUTH TO NORTH ACROSS CHIPPEWA/MACKINAC COUNTIES...
WITH HIGHER PROBABILITIES ACROSS NORTHERN CHIPPEWA COUNTY AND
ADJACENT AREAS OF LAKE SUPERIOR/NORTHERN ONTARIO.  ANTICIPATE RAIN
THREAT TO WIND DOWN BY LATE AFTERNOON.  MEANWHILE...RAIN SHOULD HAVE
A HARDER TIME GETTING SOUTH OF THE STRAITS AND EXPECT MORE SUN THE
FARTHER SOUTH YOU GO TODAY...THOUGH LOOKS LIKE THERE WILL PROBABLY
BE A BAND OF LOW CLOUDS SPREADING ACROSS EASTERN UPPER AND INTO FAR
NORTHERN LOWER BY LATE IN THE DAY.  HIGHS TODAY WILL BE COOLER
ACROSS EASTERN UPPER WHERE IT SHOULD BE CLOUDY MOST IF NOT ALL OF
THE DAY (50S)...WITH TEMPERATURES WARMING INTO THE 60S ACROSS
NORTHERN LOWER.

TONIGHT...LOW CLOUD BAND MENTIONED ABOVE EXPECTED TO SINK INTO
NORTHERN LOWER MICHIGAN THIS EVENING...LIKELY AIDED BY SOME LAKE
COMPONENT WITHIN NORTH/NORTHEAST BOUNDARY LAYER FLOW (ESPECIALLY OFF
LAKE HURON).  CLOUDS ARE EXPECTED TO CLEAR ACROSS EASTERN UPPER
GIVEN STRONG COLD ADVECTION AND MORE OF A NORTHEAST/DOWNSLOPE
TRAJECTORY TO BOUNDARY LAYER WINDS.  NOT CERTAIN IF THERE WILL BE
ANY NUISANCE LAKE INDUCED PRECIPITATION WITH THIS CLOUD BAND AS IT
SINKS SOUTHWARD...NOT INCLINED TO ADD ANY TO THE FORECAST JUST YET.
MOST OF THE CLOUD COVER EXPECTED TO PUSH INTO SOUTHERN LOWER DURING
THE PRE-DAWN HOURS...THOUGH NORTHEAST LOWER SOUTH OF THUNDER BAY
WILL PROBABLY CONTINUE TO SEE CLOUDS DRIFT IN OFF LAKE HURON.
SURFACE WINDS WILL VEER AROUND TO A MORE NORTHEAST DIRECTION
OVERNIGHT AND WILL LIKELY PERSIST ACROSS NORTHERN LOWER.  BEST
CHANCES FOR DECOUPLING WINDS WILL BE ACROSS INTERIOR EASTERN UPPER
AND THE TIP OF THE MITT COUNTIES.  LOW TEMPERATURES WILL BE
DEPENDENT ON WINDS DECOUPLING...BUT DOES LOOK LIKE LOWS NEAR
FREEZING ARE QUITE POSSIBLE ACROSS EASTERN UPPER...AND PROBABLY OVER
SOME OF THE TYPICAL COLD SPOTS OF INTERIOR NORTHWEST/NORTH CENTRAL
LOWER MICHIGAN.  WILL MENTION AREAS OF FROST ACROSS EASTERN
UPPER...AND PATCHY FROST ACROSS INTERIOR NORTHWEST/NORTH CENTRAL
LOWER.  IF THESE TRENDS HOLD WILL NEED FROST/FREEZE HEADLINES ON THE
DAY SHIFT (TYPICALLY PREFER TO ISSUE THESE FOR THE FIRST PERIOD OF
THE FORECAST ONLY).

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 400 AM EDT WED SEP 17 2014

...MODERATING TEMPS INTO THE WEEKEND THEN COOLING OFF AGAIN...

HIGH IMPACT WEATHER POTENTIAL: FROST POSSIBLE THURSDAY NIGHT AND A
SMALL CHANCE FOR SEVERE STORMS SATURDAY/SATURDAY NIGHT.

THE SEEMINGLY SEMI-PERMANENT RIDGE OUT WEST AND THE TROUGH OUT THIS
WAY IS EXPECTED TO TAKE A VACATION FRIDAY INTO THE WEEKEND BEFORE
THIS PATTERN LIKELY REESTABLISHES ITSELF EARLY NEXT WEEK (SIGH).
THIS IS EXPECTED TO LEAD TO MODERATING TEMPERATURES FOR FRIDAY INTO
THE WEEKEND BEFORE FALLING BACK TO BELOW AVERAGE EARLY NEXT WEEK. IN
ADDITION...SHOWERS AND POSSIBLY THUNDERSTORM CHANCES INCREASE LATE
FRIDAY AND ESPECIALLY FRIDAY NIGHT INTO SATURDAY NIGHT. THE MAIN
LONG TERM FORECAST CONCERNS REVOLVE AROUND THE FROST POTENTIAL
THURSDAY NIGHT...THEN POPS FOR FRIDAY ALL THE WAY INTO NEXT MONDAY.

THE LARGE AREA OF CANADIAN HIGH PRESSURE CONTINUES TO BUILD IN
THURSDAY BEFORE EXITING OFF TO OUR EAST ON FRIDAY. THIS SYSTEM WILL
LEAD TO MORE COOL TEMPERATURES FOR THURSDAY INTO THURSDAY NIGHT
(WHAT ELSE IS NEW). MANY LOCALS WILL HAVE A DECENT SHOT OF FROST
FORMATION EARLY FRIDAY. THE HIGH THEN SLIPS OFF TO THE EAST FRIDAY
INTO THE WEEKEND LEADING TO A "WARMER" AND PROGRESSIVELY MORE MOIST
SOUTHERLY FLOW. THIS SYSTEM WILL BRING SHOWERS AND CHANCES FOR
THUNDERSTORMS LATE FRIDAY INTO SATURDAY NIGHT. MID LEVEL WIND FIELDS
ARE RATHER ROBUST (0-6KM BULK SHEAR 40 TO 50 KNOTS) BUT THERE ARE
QUESTIONS ABOUT THE AMOUNT OF STABILITY...STILL LEAVING A LOW END
DAMAGING WIND THREAT (PLENTY OF TIME TO WORK OUT THE DETAILS). HEAVY
DOWNPOURS ARE DEFINITELY POSSIBLE AS PRECIPITABLE WATERS MAX OUT
AROUND 1.75 INCHES ON SATURDAY...THIS COULD BE A RESULT OF TAPPING
REMNANT TROPICAL MOISTURE FROM THE SOUTHWEST. ANOTHER NORTHERN
STREAM TROUGH THEN DROPS IN FOR SUNDAY NIGHT INTO MONDAY...PERHAPS
EVEN BRINGING A FEW LAKE EFFECT SHOWERS. HOWEVER...EXTENDED MODELS
VARY ON JUST HOW DEEP/COLD THIS SYSTEM WILL BE WITH 00Z ECMWF NOT
NEARLY AS ROBUST AS THE GFS SO STAY TUNED ON THAT ONE. EITHER
WAY...CHILLY AIR LOOKS TO BE SLOW TO LIFT OUT SO COOL CONDITIONS ARE
LIKELY TO LINGER INTO MIDWEEK.

FORECAST HIGH TEMPERATURES THURSDAY WILL ONLY RANGE FROM THE LOWER
50S NORTH TO THE UPPER 50S SOUTH. HIGHS THEN FINALLY REBOUNDING TO
MORE TYPICAL LEVELS IN THE MIDDLE TO UPPER 60S FRIDAY (EXPECT ONLY
THE LOWER 60S EASTERN UPPER). WARMER SATURDAY WITH HIGHS IN THE
MIDDLE 60S TO MIDDLE 70S (IT IS VERY WARM ALOFT BUT EXPECTED
EXTENSIVE CLOUD COVER WILL LIKELY KEEP TEMPERATURES IN CHECK). HIGHS
SUNDAY RANGING FROM THE SLIGHTLY COOLER LOWER 60S TO LOWER 70S THEN
FALLING BACK INTO THE MIDDLE 50S TO LOWER 60S FOR BOTH MONDAY AND
TUESDAY. LOWS RANGING FROM THE AROUND 30 IN THE COLDER LOW LYING
SPOTS OF NORTHERN LOWER TO NEAR 40 NEAR THE LAKE MICHIGAN SHORELINE
THURSDAY NIGHT THEN THE MUCH MILDER MIDDLE 50S TO NEAR 60 FOR BOTH
FRIDAY AND SATURDAY NIGHTS BEFORE SETTLING BACK INTO THE 40S SUNDAY
NIGHT AND THE CHILLY MIDDLE 30S TO THE LOWER 40S MONDAY NIGHT
(PERHAPS EVEN SOME MORE FROST).

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 648 AM EDT WED SEP 17 2014

MOSTLY VFR CONDITIONS EXPECTED TODAY...WITH POTENTIAL FOR MVFR
CEILINGS TONIGHT WITH PASSAGE OF A COLD FRONT.

&&

.MARINE...
ISSUED AT 400 AM EDT WED SEP 17 2014

A COLD FRONT WILL MAKE SLOW PROGRESS THROUGH UPPER/NORTHERN LOWER
MICHIGAN TODAY AND TONIGHT...BUT WILL HAVE AN IMPACT ON WINDS WITH A
SHIFT TO THE NORTHWEST EXPECTED WITH FRONTAL PASSAGE.  GUSTY WINDS
FROM THE WEST/SOUTHWEST AHEAD OF THE FRONT CAN BE EXPECTED ACROSS
FAR NORTHERN LAKE MICHIGAN/HURON AND THE STRAITS OF MACKINAC
NEARSHORE ZONES TODAY WHICH MAY REQUIRE SMALL CRAFT ADVISORIES.
WINDS WILL GRADUALLY VEER AROUND TO THE NORTHEAST LATER TONIGHT...
AND WILL APPROACH SMALL CRAFT ADVISORY CONDITIONS ESPECIALLY ALONG
NORTHERN LOWER NEARSHORE ZONES.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.

&&

SYNOPSIS...AJS
SHORT TERM...JPB
LONG TERM...AJS
MARINE...JPB
Hazardous weather outlook, Sep 17, 4:02 AM EDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
402 AM EDT WED SEP 17 2014

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
181115-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
402 AM EDT WED SEP 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

THERE IS POTENTIAL FOR FROST OVER PARTS OF NORTHERN MICHIGAN LATE
TONIGHT. THE BEST CHANCE FOR FROST FORMATION IS OVER EASTERN UPPER
MICHIGAN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

FROST IS AGAIN POSSIBLE FOR MUCH OF NORTHERN MICHIGAN THURSDAY
NIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTHERN MICHIGAN
BEGINNING FRIDAY NIGHT AND CONTINUING THROUGH SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH FRIDAY.

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

AJS

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 4:01 PM EDTFrost AdvisoryAPX12 hr

Nearby

Small Craft Advisories in Michigan, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.